Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 20, Issue.: 3

Original Research Article

A NEW QUADRATIC FUNCTIONAL EQUATION IN TWO SPACES

 

R. MURALI1* , E. THANDAPANI2 AND V. VITHYA1
1Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, TamilNadu, India.
2Ramanujan Institute for Advanced Study in Mathematics, University of Madras Chepauk Campus, Chennai -600 005, India.

Abstracts

The main objective of this paper is to obtain the results for the stability of quadratic functional equation in matrix non-Archimedean fuzzy normed spaces and matrix normed spaces by using the fixed point method.

Keywords :

Hyers-Ulam stability; fixed point; quadratic functional equation; matrix non-Archemedian fuzzy normed spaces; matrix normed spaces.